MathSciNet Relay Station
MathSciNet bibliographic data
MR2961705 60H10
Tran Thi Thu Lan; Nguyen Hai Dang Exponential stability of nontrivial solutions of stochastic differential equations. Sci. Ser. A Math. Sci. (N.S.) 21 (2011), 97–106.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement